Heroin/ Methadone Withdraws
Dylan b
Posted: December 6, 2018, 1:14 PM







I just started going to the Methadone clinic today for heroin withdrawals,I don’t want to be on Methadone any longer than it takes to get through the worst of the withdrawal from heroin / fentynal ive been on heroin again for 3 months and using 10- 20 bags a day. They started me at 20 mugs of Methadone, can anyone give me some insight? I do not want to be addicted to Methadone.


*** Please do not post personal contact information. Thank you, the moderators ***

This post has been edited by moderator on December 7, 2018, 9:08 AM
  Top
Posted: December 16, 2018, 3:04 PM


Posts: 4
Joined: December 16, 2018



Hi Dylan, it's good that you made this decision to get clean. Don't let people's opinions ruin your chance at recovery and Life. People think methadone is still using or replacing one drug for another and this isn't true. If your on methadone to get of heroin and better your life and not die your clean. Your taking something prescribed professionaly to get of heroin and to save your life. Just get clean man and don't worry about it. It's better being on medication that's helping you then on something killing you. Keep increaseing till your not sick and wanting to abuse drugs. Congratulations man on making this decision to save your life. Methadone is a blessing stay positive and don't listen to other people's opinions you took the right step
  Top
Stinner
Posted: January 1, 2019, 9:47 PM







I was on Methadone for 12 years, yes....12 YEARS! I’m now about a month off after a taper that lasted a year. I’m not passing judgement on anyone who feels they need it for life, but for me, I went in with intentions of getting off ASAP and that very quickly became difficult. If you are ok with the idea of being on Methadone for life, that is a personal choice; however, it sounds like you do not want to be on Methadone for long, so I want to provide another perspective. Here are my suggestions if you do not want to be on for longer than necessary....

*stay on the lowest possible dose to subside WD/Cravings and DO NOT INCREASE!
*Create a taper plan immediately with the doctor/counselor and stick to it, but make sure it is not too fast - Methadone is hell to Withdrawal from particularly when decreased too quickly
*use the time you are at the clinic to stabilize your personal life and prepare for sobriety

If you need someone to talk to, I’m happy to help. Good Luck to you in your recovery!
  top of page  Top